# SDR IPXA2023051344938

- Difficulty date: May 6, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 65,306 hours, 21,947 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stiffener
- Part number: 111T20116
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - CRACK - STIFFENER, FORWARD CARGO COMPARTMENT, WING CENTER SECTION FRONT SPAR, STA 785.9, RBL 55. (REPAIR) REVIEWED
